Reference Type | Journal (article/letter/editorial) |
---|
Title | Properties of two-dimensional Coulomb clusters confined in a ring |
---|
Journal | Physical Review B |
---|
Authors | Schweigert, I. V. | Author |
---|
Schweigert, V. A. | Author |
Peeters, F. M. | Author |
Year | 1996 (October 15) | Volume | 54 |
---|
Issue | 15 |
---|
Publisher | American Physical Society (APS) |
---|
DOI | doi:10.1103/physrevb.54.10827Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 14134927 | Long-form Identifier | mindat:1:5:14134927:7 |
---|
|
GUID | 0 |
---|
Full Reference | Schweigert, I. V., Schweigert, V. A., Peeters, F. M. (1996) Properties of two-dimensional Coulomb clusters confined in a ring. Physical Review B, 54 (15) 10827-10834 doi:10.1103/physrevb.54.10827 |
---|
Plain Text | Schweigert, I. V., Schweigert, V. A., Peeters, F. M. (1996) Properties of two-dimensional Coulomb clusters confined in a ring. Physical Review B, 54 (15) 10827-10834 doi:10.1103/physrevb.54.10827 |
---|
In | (1996, October) Physical Review B Vol. 54 (15) American Physical Society (APS) |
---|
These are possibly similar items as determined by title/reference text matching only.